MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE
Model Number FGS-7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of the device was not possible, as the device was discarded.The lot number was reported, so device history records were reviewed, with no deviations in the production record noted.Four episodes of presyncope were reported in the clarity pivotal study for the cerene cryotherapy device and are reported in the instructions for use.
 
Event or Problem Description
Prior to treatment with the cerene cryotherapy device, the patient received a paracervical block and experienced ringing in her ears and a racing heart.After 2-2.5 hours of waiting at the physician's facility, the patient and physician decided to proceed with cerene treatment.The procedure was completed succesfully.Following the procedure, the patient was accompanied to the parking lot by her husband, where she lost consciousness.The patient was transferred to the emergency room and accompanied by the physician.The patient was released the same day from the hospital.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key25165730
Report Number3012018285-2026-00001
Device Sequence Number10474240
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(11)250916(17)270317(10)114226858
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFGS-7000
Device Lot Number114226858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale